# SDR 95ZZZM516

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101UX
- Make and model: Beech 1900D
- Aircraft serial: UE101
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Bird Strike
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

SPW - DURING CLIMB-OUT AFTER DEPARTURE, THE CREW ENCOUNTERED A BIRD STRIKE.  THE CREW ELECTED A PRECAUTIONARY AIR TURN BACK.  AFTER AN UNEVENTFUL LANDING, MAINTENANCE COMPLIED WITH A BIRD STRIKE INSPECTION.  NO FINDINGS WERE FOUND.  (M)
